Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1958, Volume 7, Pages 179–226 (Mi mmo74)  

This article is cited in 2 scientific papers (total in 2 papers)

Conjugate systems on multidimensional spaces

V. V. Ryzhkov


Full text: PDF file (6353 kB)

Bibliographic databases:
Received: 20.11.1956

Citation: V. V. Ryzhkov, “Conjugate systems on multidimensional spaces”, Tr. Mosk. Mat. Obs., 7, GIFML, Moscow, 1958, 179–226

Citation in format AMSBIB
\Bibitem{Ryz58}
\by V.~V.~Ryzhkov
\paper Conjugate systems on multidimensional spaces
\serial Tr. Mosk. Mat. Obs.
\yr 1958
\vol 7
\pages 179--226
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo74}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=107253}
\zmath{https://zbmath.org/?q=an:0192.27404}


Linking options:
  • http://mi.mathnet.ru/eng/mmo74
  • http://mi.mathnet.ru/eng/mmo/v7/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Mirzoyan, “On a class of submanifolds with a parallel fundamental form of higher order”, Russian Math. (Iz. VUZ), 42:6 (1998), 42–48  mathnet  mathscinet
    2. A. V. Chakmazyan, “On hyperstrips in Peterson correspondence in an affine space”, Russian Math. (Iz. VUZ), 42:7 (1998), 67–73  mathnet  mathscinet  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:73
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022